# SDR JGVR202008070001

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,223 hours, 7,522 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED, PERFORMED NDT AND TREATED CORRODED AREAS ON THE LT WING AFT SPAR LOWER CAP, LOCATED BEHIND ACCESS PANEL 730DL, IAW REPAIR MEMO.
